Share Facebook
Crohn's Disease Forum » Treatment » Imuran/Azathioprine/6-MP » Azathioprine - Possible Side Effects?


11-29-2013, 06:32 PM   #1
Maighréad
 
Join Date: May 2013
Location: Dublin, Ireland
Azathioprine - Possible Side Effects?

Aza imuran -I take my at night time before bed but about an hour before I'm due I get a fluttering heart beat and headache with nausea. Is this withdrawals or something before I take my next dose?
11-29-2013, 07:56 PM   #2
HannahR
Senior Member
 
HannahR's Avatar
 
Join Date: Apr 2013
I've had this before but I don't really think is was the Imuran. Look and see what you are eating before bed. I usually got this if I ate something really salty or sweet before bed.
__________________
Diagnosed
2006-Crohn's
Medication
Waiting to be put on Remicade
Update
Tested positive for MAP!
Failed first try of Anti-Map going to try again with Remicade/Anti-map cocktail
11-30-2013, 05:03 AM   #3
Maighréad
 
Join Date: May 2013
Location: Dublin, Ireland
Thanks Hannah but don't think it's food related. Whether I eat in the evening or not this happens. The nausea and headaches I can handle. I'm a bit worried about the heart flutters though. Think I might go to the doc.
11-30-2013, 08:58 AM   #4
poopaholic
Senior Member
 
poopaholic's Avatar
 
Join Date: Jan 2011
Location: under dark cloud

My Support Groups:
I can only speak from my personal experences . The only time I have had the strange heart symptoms I was low on magnesium . It might be something to check . Low magnesium levels can be very dangerous and can effect the heart . As far as the azathioprine goes it gave me pancreatitis , but at that time I don't recall any heart symptoms . It was obivious it was the drug . After taking it I would have severe stomach pains with vomiting . I wasn't even able to hold down water . This all occurred withen a couple of weeks from starting the drug . Well hopefully your doctor gets your heart issues under control .
11-30-2013, 12:11 PM   #5
Maighréad
 
Join Date: May 2013
Location: Dublin, Ireland
Thanks for that. Yep the heart acting up needs to he checked out. All the other 'issues' I've gotten used to.
Reply

Crohn's Disease Forum » Treatment » Imuran/Azathioprine/6-MP » Azathioprine - Possible Side Effects?
Thread Tools


All times are GMT -5. The time now is 08:02 AM.
Copyright 2006-2017 Crohnsforum.com